so, my best friend has morphine pills, (they are prescribed) and takes them quite often, i asked him if he had a problem but he said no and i never some him take one again but recently i saw him crush a pill (that looks a lot like morphine) and snort. so im wondering if you can snort it. please help.
Pretty much if it is a pill of almost any kind, they can be snorted..They just give you a much higher and much faster buzz is all...But i would say if your friend is snorting pills then YES he has a problem..
Lets stay on-topic all. Morphine has varying bioavailability depending on the person and route of administration (unlike other popular opiates). To answer the question asked, snorting a prescription medication is "abusing" that med, aka not taking as directed. Your friend could have a serious problem or be experimenting, it's hard to say with the info given. Depending on your relationship with them, you may want to discuss the facts (they are abusing an opiate) with them...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.